# SDR AC22001F00000

- Difficulty date: October 5, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Engine: Allsn 250B*
- System (JASC): 2120 · Air Distribution System
- Part: Solenoid
- Part number: 3136171
- Condition: Failed
- Location: Diverter Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIVERTER VALVE NOT OPENING OR CLOSING.  TOO MUCH COLD AIR COMING OUT OF LOWER VENTS.  REPLACED WITH NEW SOLENOID.  IT FIXED PROBLEM.
